# SDR 08FDEA04646

- Difficulty date: October 30, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 42,172 hours, 27,838 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Linkage
- Part number: 106081918
- Condition: Loose
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NUMBER 4 LE FLAP ON RIGHT SIDE DID NOT RETRACT AFTER TAKEOFF DURING FLAP/SLAT RETRACTION.  RAN  QRH.  EXTENDED NORMALLY AND DID NOT RETRACT SECOND TIME.  FOUND LOOSE LINKAGE ON NR 4 LE FLAP SWITCH.  SECURED LINKAGE, OPERATED FLAPS AND OPS CHECKED GOOD IAW MM 27-82-000-1.  ACFT OK FOR FLIGHT.  SWITCH REF.  IPC ITEM 085, PART NUMBER 10-60819-18, IPC REF  27-80-00-14.  LOOSE LINKAGE TO SWITCH FOUND, SECURED IAW AMM 27-82-000-1, OPS CHECK GOOD.
